# SDR CA010711008

- Difficulty date: June 27, 2001
- Submitted: July 25, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 19,190 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: HTE400005
- Condition: Cracked
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS WERE NOT ABLE TO EXTEND LANDING GEAR. GEAR WAS PUMPED DOWN (EMERGENCY EXTENSION). AIRCRAFT LANDED WITHOUT INCIDENT. CHECK VALVE WAS FOUND CRACKED, ALLOWING FLUID TO EXCAPE SYSTEM. NO PHYSICAL DAMAGE THAT COULD CAUSE CRACK WAS EVIDENT. PART REPLACED. SYSTEM CHECKED AND SERVICED AND AIRCRAFT RETURNED TO SERVICE.
